# SDR 65672

- Difficulty date: October 8, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N135YV
- Make and model: Beech 1900D
- Aircraft serial: UE135
- Aircraft time: 18,189 hours, 31,496 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREFLIGHT INSPECTION REVEALED THAT EMERGENCY EXIT 6F OUTSIDE HANDLE NOT STOWED COMPLETELY.  MX STOWED HANDLE A/C RETURNED TO SERVICE.  CHECKED DOOR, STOWED LATCH, OPS CK NORMAL.
